Molteplicity of Solutions for Sturm-Liouville Problems
Bollettino della Unione matematica italiana, Série 9, Tome 6 (2013) no. 3, pp. 725-734
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
The existence of multiple solutions to a Sturm-Liouville boundary value problem is presented. The approach adopted is based on multiple critical points theorems.
@article{BUMI_2013_9_6_3_a14,
author = {D'Agu{\`\i}, Giuseppina},
title = {Molteplicity of {Solutions} for {Sturm-Liouville} {Problems}},
journal = {Bollettino della Unione matematica italiana},
pages = {725--734},
year = {2013},
volume = {Ser. 9, 6},
number = {3},
mrnumber = {3202850},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2013_9_6_3_a14/}
}
D'Aguì, Giuseppina. Molteplicity of Solutions for Sturm-Liouville Problems. Bollettino della Unione matematica italiana, Série 9, Tome 6 (2013) no. 3, pp. 725-734. http://geodesic.mathdoc.fr/item/BUMI_2013_9_6_3_a14/